# SDR SWI2025F00967

- Difficulty date: December 5, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 3-3 900 RH - COMPLY WITH TASK CARD 27-630-824 RH TRACK ROLLER SEALED, ECCENTRIC, TRACK 3-3, TOP FORWARD - SLAT 3 (REQUIRES QTY 2 OF PN CC670-12567-1). (MRB 27-81-43-713), PART NUMBER:   - , SERIAL NUMBER: 15061, POSITION:    (C-CHECK RO 07/15/2025) COMPLIED WITH TASK CARD 27-630-824 RH TRACK ROLLER SEALED, ECCENTRIC, TRACK 3-3, TOP FORWARD - SLAT 3 (REQUIRED QTY 2 OF PN CC670-12567-1). COMPLIED WITH 27-900-1009-SKY (CL600-2D24) SLAT ACTUATOR AND/OR SLAT TORQUE TUBE INSTALLATION. ALL CHECKS GOOD AT THIS TIME
